# SDR SIMA200410105

- Difficulty date: April 2, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 72528814417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURIG AN MBV INSPECTION A GALLEY AREA FLOOR FRAME 272 WAS FOUND CORRODED BEYOND SRM LIMITS.  PERFORMED A CUT OUT OF THE DAMAGED AREA OF THE FRAME.  CLEANED AND TREATED THE BARE METAL EDGE.  FABRICATED FILLER, DOUBLER FOR REPAIR.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS 3079 REV 43, CHAPTERS 53-70-30, 51-20-50, 51-40-21, 51-40-40, 51-40-60, 51-20-41 AND 52-10-43.  (M)
